On prolongation of higher order connections

Volume 102 / 2011

Miroslav Doupovec, Włodzimierz M. Mikulski Annales Polonici Mathematici 102 (2011), 279-292 MSC: 58A05, 58A20. DOI: 10.4064/ap102-3-7

Abstract

We describe all bundle functors $G$ admitting natural operators transforming $r$th order holonomic connections on a fibered manifold $Y\to M$ into $r$th order holonomic connections on $GY\to M$. For second order holonomic connections we classify all such natural operators.

Authors

  • Miroslav DoupovecDepartment of Mathematics
    Brno University of Technology
    FSI VUT
    Technická 2
    616 69 Brno, Czech Republic
    e-mail
  • Włodzimierz M. MikulskiInstitute of Mathematics
    Jagiellonian University
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image